# SDR DALA2017122608920

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 42,997 hours, 30,196 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND R1 SLIDE IN NO GO RANGE. REPLACED SERVICE DOOR SLIDE IAW T/C 2561-9005.  INSTALLED A NEW R1 DOOR SLIDE. OPS CHECKED NORMAL.
